Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tuggy

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About tuggy

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

1067 profile views
  1. Hi people So... I'm done. I actually finished about a month ago and all seems good so far... My skin is clear, my lips are back to normal and my joints no longer hurt (although I did start taking glucosamine & chondroitin tablets which helped). It was so worth it and nowhere near as bad as I feared. It'd be easy to say I wish I'd done it 10 years ago and saved myself years of hell, but I had to be ready. It was a difficult decision, but I'm very glad I did it and just hope and pray that *
  2. Thanks guys, I know I should have insisted, I was just kinda freaked out by how laid back he was... I will go back and get tests done. Having said I didn't have any side effects, my hip joints are absolute agony right now. It hurts even to walk. I don't know if it's the accutane or what, but I'm in pain! My old injuries are also hurting now, like my collar bone I broke 7 years ago.... is this normal?? (BTW I did ask my derm about this and he dismissed it.. hmmm... the more I think about this th
  3. So I haven't posted in 6 or so weeks... mostly because there hasn't been much to update on. My skin is pretty much clear (touch wood!!)... I went to the derm at the end of 4 months and he said I should continue on 20mg/day for another two months. Slight concern however is that I haven't had any tests since I started... apart from pregnancy tests. Like, no liver function, blood, cholesterol etc... I asked if I should have a test and he said 'only if you want them'.. guess I should have insisted
  4. Day 77 Haven't posted for a while because my skin had been pretty much clear for a couple of weeks. However... I'm noticing a pattern which convinces me that when I come off the tane the acne will return, because it is so clearly a hormonal imbalance that causes my acne. I seem to break out usually around the chin and also upper cheek bone on both sides about a week before my period. Then skin calms down, then breaks out again over my period. Having said that the pre-menstrual breakouts I'm
  5. Hey Latoo! I am on a 4 month course of 20mg/day. I am half way through and so far so good... I don't know if the derm will extend it to 6 months, I guess I'll see how I am at the end of the 4 months. Good luck!
  6. Day 57 So I hit the 8 week mark yesterday. I saw the derm the Friday before and was in there for literally 2 minutes. He asked me how things were - I said I was fine, still getting the odd zit but otherwise ok, so he wrote me another prescription and I had a pregnancy test and I was done... Still on the 20mg/day and I have to go back again in 2 months. Skin has broken out in the last few days, but I think it's a combination of usual pre-menstrual spots and huge amounts of stress. It freaked me
  7. Day 41 Having been lovely and clear for a week or so, with some nice comments from people about how 'glowy' I look, I've had another mini-IB on my chin/mouth/jawline - it came up last night. The ones on my jawline are the horrible hard lumpy things. The others have come to a head. Have to say that my spots are healing A LOT quicker than usual. However, my skin is SO FRICKIN DRY - lovely flaky skin, mmmm.... And I'm now noticing dandruff from my dry scalp. Nice. I'm clearly not moisturising e
  8. Hi ghost1986x It affects everyone differently, but if it helps, I've been taking 20mg for a month now and it's definitely having an effect. I had an IB that lasted roughly 2 weeks, and I'm sure getting side effects like dryness of skin (now turned into eczema) and lips, as well as changes in my mood. I don't think there's any need for me to go up to 40mg, neither do I think my derm will put my dosage up. Have to wait and see though I guess. Good luck!
  9. hi all i was just going to start a new topic about depression/rage attributable to accutane, but found this thread. I've been on low dose (20mg) for a month now and my whole mood has changed - i'm frequently really down in the pits, am withdrawing socially and my tolerance is non-existent in terms of snapping at people for no reason. I know I'm doing it but can't seem to control it. I was never like this before. I'm hoping the side effects are worth the long term results of no acne, but i may n
  10. Day 30 I can't believe it's been a month already - it's gone so quickly. IB flared up again last week, on the chin. Made the mistake of attacking one zit and it got a bit inflamed, and then the skin around it started peeling off... How attractive. It's calming down again now but I've now got weird eczema-like rashes on my arms. My skin is itchy as hell all over and my face feels permanently hot. Face is also quite red. Lips still v dry. I hope it's worth it in the long run!
  11. Day 26 My IB seems to be calming down (knock on wood). Certainly the spots I had are clearing up quicker than usual. And the two deep nodules on my jaw appear to be fading... My lips are dry as hell and cracking at the sides which is gross, despite frequent slathering of Carmex. My face is quite red as well. What I'm concerned about is my mood swings - I have had some really low moments since I started on this thing. I'm also very snappy and grouchy with everyone which isn't nice. I catch myse
  12. Hi Rydia! Thanks for your message on my log. It's great to know there are others like me out there on this journey. Very best of luck and keep us all posted of your progress!
  13. Thanks devendralover! It's so good to have this site and all your support. Day 20 I have to say my IB has suddenly gone a bit crazy... big, red spots on my cheeks and forehead. Not happy Anyway, more soon!
  14. Hi everyone So I'm jumping on the bandwagon and am starting my own blog to chart my progress/experiences on isotretinonin (generic name for Ro/Accutane). I hope it's helpful to other people as well - I've found others' blogs hugely helpful and indeed inspiring. A little about me first - my acne is without doubt 'hormonal'. I am a 29 year old woman, born without a thyroid gland and therefore take thyroxine everyday. I first got acne aged 10, pretty mild but unusual to have it so young. I starte
  15. Just my two cents worth... i'm not sure about the physiological effects of alcohol on the body while on accutane, but I know that when I've drunk alcohol since I started on accutane (3 weeks ago) I have had the most horrific hangovers, depression and mood changes the next day. I've decided it's not worth drinking so I'm going to stop, at least only have one drink if I'm out. Last weekend I was at a wedding and drank a fair bit of wine, and the next day I haven't felt so low in a long, long time
×